# SDR SWAA2020081006290

- Difficulty date: July 21, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SEAT TRACKS ARE ELONGATED. / REMOVED AND REPLACED CAPTS SEAT TRACKS PER MM 25-11-11. SEAT TO BE INSTALLED ON E14633.
